Alert archive / Washington / Gale Warnings in 2009

Gale Warning 2, NWS Seattle, WA

January 5, 2009

NWS Seattle, WA issued this gale warning at Jan 5, 2009, 8:46 PM PST. It was in force for 36 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 5, 2009, 8:46 PM PST (04:46 UTC)
Expired
Jan 7, 2009, 8:26 AM PST
In force
36 hr
Issued by
NWS Seattle, WA

The text

As transmitted, in the capitals the NWS used until 2016.

902 
WHUS76 KSEW 060446
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
846 PM PST MON JAN 5 2009

PZZ150-153-156-170-173-176-061300-
/O.UPG.KSEW.SC.Y.0210.000000T0000Z-090107T0000Z/
/O.NEW.KSEW.GL.W.0002.090106T0446Z-090107T1600Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 20 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 20 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 20 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 20 TO 60 NM-
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 20 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 20 TO
60 NM-
846 PM PST MON JAN 5 2009

...GALE WARNING IN EFFECT UNTIL 8 AM PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 8 AM PST WEDNESDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ135-061100-
/O.EXB.KSEW.SC.Y.0210.000000T0000Z-090106T1100Z/
PUGET SOUND AND HOOD CANAL-
846 PM PST MON JAN 5 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PST TUESDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PST TUESDAY. 

FOR MORE DETAILS PLEASE SEE COASTAL WATERS FORECAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WIND SPEEDS OF 21 TO
33 KNOTS OR A COMBINATION OF HAZARDOUS SEAS AND WIND SPEEDS OF
21 TO 33 KNOTS ARE LIKELY TO PRODUCE HAZARDOUS WAVE CONDITIONS TO
SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ110-061300-
/O.EXT.KSEW.RB.Y.0001.000000T0000Z-090107T0500Z/
GRAYS HARBOR BAR-
846 PM PST MON JAN 5 2009

...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL 9 PM
PST TUESDAY...

THE SMALL CRAFT ADVISORY FOR ROUGH BAR IS NOW IN EFFECT UNTIL
9 PM PST TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR CONDITIONS MEANS THAT WAVE
CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR
HARBOR ENTRANCES.

&&

$$

PZZ131-132-061100-
/O.EXT.KSEW.SC.Y.0210.000000T0000Z-090106T1100Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
846 PM PST MON JAN 5 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PST TUESDAY.

FOR MORE DETAILS PLEASE SEE COASTAL WATERS FORECAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WIND SPEEDS OF 21 TO
33 KNOTS OR A COMBINATION OF HAZARDOUS SEAS AND WIND SPEEDS OF
21 TO 33 KNOTS ARE LIKELY TO PRODUCE HAZARDOUS WAVE CONDITIONS TO
SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-061300-
/O.EXT.KSEW.SC.Y.0211.000000T0000Z-090106T2300Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
846 PM PST MON JAN 5 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PST TUESDAY.

FOR MORE DETAILS PLEASE SEE THE COASTAL WATERS FORECAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WIND SPEEDS OF 21 TO
33 KNOTS OR A COMBINATION OF HAZARDOUS SEAS AND WIND SPEEDS OF
21 TO 33 KNOTS ARE LIKELY TO PRODUCE HAZARDOUS WAVE CONDITIONS TO
SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WEATHER.GOV/SEATTLE
6 follow-up statements
521 
WHUS76 KSEW 061030
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
230 AM PST TUE JAN 6 2009

PZZ150-153-156-170-173-176-061830-
/O.CON.KSEW.GL.W.0002.000000T0000Z-090107T1600Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 20 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 20 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 20 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 20 TO 60 NM-
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 20 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 20 TO
60 NM-
230 AM PST TUE JAN 6 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 8 AM PST WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 8 AM PST WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ133-134-061830-
/O.EXB.KSEW.SC.Y.0210.090106T1100Z-090107T1600Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-
230 AM PST TUE JAN 6 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM PST WEDNESDAY. 

FOR MORE DETAILS PLEASE SEE COASTAL WATERS FORECAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WIND SPEEDS OF 21 TO
33 KNOTS OR A COMBINATION OF HAZARDOUS SEAS AND WIND SPEEDS OF
21 TO 33 KNOTS ARE LIKELY TO PRODUCE HAZARDOUS WAVE CONDITIONS TO
SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ110-061830-
/O.EXT.KSEW.RB.Y.0001.000000T0000Z-090107T1600Z/
GRAYS HARBOR BAR-
230 AM PST TUE JAN 6 2009

...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL 8 AM
PST WEDNESDAY...

THE SMALL CRAFT ADVISORY FOR ROUGH BAR IS NOW IN EFFECT UNTIL
8 AM PST WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR CONDITIONS MEANS THAT WAVE
CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR
HARBOR ENTRANCES.

&&

$$

PZZ132-135-061830-
/O.EXT.KSEW.SC.Y.0210.000000T0000Z-090107T1600Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
PUGET SOUND AND HOOD CANAL-
230 AM PST TUE JAN 6 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM PST WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 AM PST
WEDNESDAY. 

FOR MORE DETAILS PLEASE SEE COASTAL WATERS FORECAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WIND SPEEDS OF 21 TO
33 KNOTS OR A COMBINATION OF HAZARDOUS SEAS AND WIND SPEEDS OF
21 TO 33 KNOTS ARE LIKELY TO PRODUCE HAZARDOUS WAVE CONDITIONS TO
SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-061830-
/O.EXT.KSEW.SC.Y.0211.000000T0000Z-090107T1600Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
230 AM PST TUE JAN 6 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM PST WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 AM PST
WEDNESDAY. 

FOR MORE DETAILS PLEASE SEE THE COASTAL WATERS FORECAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WIND SPEEDS OF 21 TO
33 KNOTS OR A COMBINATION OF HAZARDOUS SEAS AND WIND SPEEDS OF
21 TO 33 KNOTS ARE LIKELY TO PRODUCE HAZARDOUS WAVE CONDITIONS TO
SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ131-061130-
/O.CON.KSEW.SC.Y.0210.000000T0000Z-090106T1100Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
230 AM PST TUE JAN 6 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST EARLY
THIS MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST EARLY
THIS MORNING. 

FOR MORE DETAILS PLEASE SEE COASTAL WATERS FORECAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WIND SPEEDS OF 21 TO
33 KNOTS OR A COMBINATION OF HAZARDOUS SEAS AND WIND SPEEDS OF
21 TO 33 KNOTS ARE LIKELY TO PRODUCE HAZARDOUS WAVE CONDITIONS TO
SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
506 
WHUS76 KSEW 061804
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
1004 AM PST TUE JAN 6 2009

PZZ135-070400-
/O.UPG.KSEW.SC.Y.0210.000000T0000Z-090107T1600Z/
/O.EXA.KSEW.GL.W.0002.000000T0000Z-090107T1600Z/
PUGET SOUND AND HOOD CANAL-
1004 AM PST TUE JAN 6 2009

...GALE WARNING IN EFFECT UNTIL 8 AM PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 8 AM PST WEDNESDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. FOR DETAILS SEE COASTAL
WATERS FORECAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ150-153-156-170-173-176-070400-
/O.CON.KSEW.GL.W.0002.000000T0000Z-090107T1600Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 20 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 20 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 20 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 20 TO 60 NM-
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 20 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 20 TO
60 NM-
1004 AM PST TUE JAN 6 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 8 AM PST WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 8 AM PST WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ110-070400-
/O.CON.KSEW.RB.Y.0001.000000T0000Z-090107T1600Z/
GRAYS HARBOR BAR-
1004 AM PST TUE JAN 6 2009

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
8 AM PST WEDNESDAY...

A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 8 AM
PST WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR CONDITIONS MEANS THAT WAVE
CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR
HARBOR ENTRANCES.

&&

$$

PZZ132>134-070400-
/O.CON.KSEW.SC.Y.0210.000000T0000Z-090107T1600Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-
1004 AM PST TUE JAN 6 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST
WEDNESDAY. 

FOR MORE DETAILS PLEASE SEE COASTAL WATERS FORECAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WIND SPEEDS OF 21 TO
33 KNOTS OR A COMBINATION OF HAZARDOUS SEAS AND WIND SPEEDS OF
21 TO 33 KNOTS ARE LIKELY TO PRODUCE HAZARDOUS WAVE CONDITIONS TO
SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-070400-
/O.CON.KSEW.SC.Y.0211.000000T0000Z-090107T1600Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
1004 AM PST TUE JAN 6 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST
WEDNESDAY. 

FOR MORE DETAILS PLEASE SEE THE COASTAL WATERS FORECAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WIND SPEEDS OF 21 TO
33 KNOTS OR A COMBINATION OF HAZARDOUS SEAS AND WIND SPEEDS OF
21 TO 33 KNOTS ARE LIKELY TO PRODUCE HAZARDOUS WAVE CONDITIONS TO
SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
381 
WHUS76 KSEW 062143
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
143 PM PST TUE JAN 6 2009

PZZ130-070545-
/O.UPG.KSEW.SC.Y.0211.000000T0000Z-090107T1600Z/
/O.EXA.KSEW.GL.W.0002.000000T0000Z-090107T1600Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
143 PM PST TUE JAN 6 2009

...GALE WARNING IN EFFECT UNTIL 8 AM PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 8 AM PST WEDNESDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ135-150-153-156-170-173-176-070545-
/O.CON.KSEW.GL.W.0002.000000T0000Z-090107T1600Z/
PUGET SOUND AND HOOD CANAL-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 20 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 20 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 20 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 20 TO 60 NM-
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 20 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 20 TO
60 NM-
143 PM PST TUE JAN 6 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 8 AM PST WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 8 AM PST WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ131-070545-
/O.EXA.KSEW.SC.Y.0210.000000T0000Z-090107T1600Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
143 PM PST TUE JAN 6 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM PST WEDNESDAY. 

FOR MORE DETAILS PLEASE SEE COASTAL WATERS FORECAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WIND SPEEDS OF 21 TO
33 KNOTS OR A COMBINATION OF HAZARDOUS SEAS AND WIND SPEEDS OF
21 TO 33 KNOTS ARE LIKELY TO PRODUCE HAZARDOUS WAVE CONDITIONS TO
SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ110-070545-
/O.CON.KSEW.RB.Y.0001.000000T0000Z-090107T1600Z/
GRAYS HARBOR BAR-
143 PM PST TUE JAN 6 2009

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
8 AM PST WEDNESDAY...

A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 8 AM
PST WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR CONDITIONS MEANS THAT WAVE
CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR
HARBOR ENTRANCES.

&&

$$

PZZ132>134-070545-
/O.CON.KSEW.SC.Y.0210.000000T0000Z-090107T1600Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-
143 PM PST TUE JAN 6 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST
WEDNESDAY. 

FOR MORE DETAILS PLEASE SEE COASTAL WATERS FORECAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WIND SPEEDS OF 21 TO
33 KNOTS OR A COMBINATION OF HAZARDOUS SEAS AND WIND SPEEDS OF
21 TO 33 KNOTS ARE LIKELY TO PRODUCE HAZARDOUS WAVE CONDITIONS TO
SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
966 
WHUS76 KSEW 070436
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
836 PM PST TUE JAN 6 2009

PZZ131-071245-
/O.UPG.KSEW.SC.Y.0210.000000T0000Z-090107T1600Z/
/O.EXA.KSEW.GL.W.0002.000000T0000Z-090107T1600Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
836 PM PST TUE JAN 6 2009

...GALE WARNING IN EFFECT UNTIL 8 AM PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 8 AM PST WEDNESDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ130-135-150-153-156-170-173-176-071245-
/O.CON.KSEW.GL.W.0002.000000T0000Z-090107T1600Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
PUGET SOUND AND HOOD CANAL-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 20 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 20 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 20 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 20 TO 60 NM-
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 20 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 20 TO
60 NM-
836 PM PST TUE JAN 6 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 8 AM PST WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 8 AM PST WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ110-071245-
/O.CON.KSEW.RB.Y.0001.000000T0000Z-090107T1600Z/
GRAYS HARBOR BAR-
836 PM PST TUE JAN 6 2009

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
8 AM PST WEDNESDAY...

A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 8 AM
PST WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR CONDITIONS MEANS THAT WAVE
CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR
HARBOR ENTRANCES.

&&

$$

PZZ132>134-071245-
/O.CON.KSEW.SC.Y.0210.000000T0000Z-090107T1600Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-
836 PM PST TUE JAN 6 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST
WEDNESDAY. 

FOR MORE DETAILS PLEASE SEE COASTAL WATERS FORECAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WIND SPEEDS OF 21 TO
33 KNOTS OR A COMBINATION OF HAZARDOUS SEAS AND WIND SPEEDS OF
21 TO 33 KNOTS ARE LIKELY TO PRODUCE HAZARDOUS WAVE CONDITIONS TO
SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ALBRECHT
WEATHER.GOV/SEATTLE
992 
WHUS76 KSEW 071047
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
247 AM PST WED JAN 7 2009

PZZ150-153-156-170-173-176-071900-
/O.EXT.KSEW.GL.W.0002.000000T0000Z-090108T0500Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 20 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 20 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 20 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 20 TO 60 NM-
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 20 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 20 TO
60 NM-
247 AM PST WED JAN 7 2009

...GALE WARNING NOW IN EFFECT UNTIL 9 PM PST THIS EVENING...

THE GALE WARNING IS NOW IN EFFECT UNTIL 9 PM PST THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ130-131-135-071900-
/O.CON.KSEW.GL.W.0002.000000T0000Z-090107T1600Z/
/O.EXB.KSEW.SC.Y.0210.090107T1600Z-090108T0500Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
PUGET SOUND AND HOOD CANAL-
247 AM PST WED JAN 7 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 9 PM
PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 9 PM PST
THIS EVENING. A GALE WARNING REMAINS IN EFFECT UNTIL 8 AM PST
THIS MORNING. 

FOR MORE DETAILS PLEASE SEE COASTAL WATERS FORECAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WIND SPEEDS OF 21 TO
33 KNOTS OR A COMBINATION OF HAZARDOUS SEAS AND WIND SPEEDS OF
21 TO 33 KNOTS ARE LIKELY TO PRODUCE HAZARDOUS WAVE CONDITIONS TO
SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ110-071900-
/O.EXT.KSEW.RB.Y.0001.000000T0000Z-090108T1100Z/
GRAYS HARBOR BAR-
247 AM PST WED JAN 7 2009

...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL 3 AM
PST THURSDAY...

THE SMALL CRAFT ADVISORY FOR ROUGH BAR IS NOW IN EFFECT UNTIL
3 AM PST THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR CONDITIONS MEANS THAT WAVE
CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR
HARBOR ENTRANCES.

&&

$$

PZZ132>134-071900-
/O.EXT.KSEW.SC.Y.0210.000000T0000Z-090108T0500Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-
247 AM PST WED JAN 7 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PST THIS
EVENING. 

FOR MORE DETAILS PLEASE SEE COASTAL WATERS FORECAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WIND SPEEDS OF 21 TO
33 KNOTS OR A COMBINATION OF HAZARDOUS SEAS AND WIND SPEEDS OF
21 TO 33 KNOTS ARE LIKELY TO PRODUCE HAZARDOUS WAVE CONDITIONS TO
SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
708 
WHUS76 KSEW 071626
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
826 AM PST WED JAN 7 2009

PZZ150-153-156-170-173-176-080030-
/O.CAN.KSEW.GL.W.0002.000000T0000Z-090108T0500Z/
/O.EXB.KSEW.SC.Y.0210.000000T0000Z-090108T0900Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 20 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 20 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 20 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 20 TO 60 NM-
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 20 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 20 TO
60 NM-
826 AM PST WED JAN 7 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM PST THURSDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM PST THURSDAY. THE GALE
WARNING HAS BEEN CANCELLED. FOR DETAILS PLEASE SEE COASTAL WATERS
FORECAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WIND SPEEDS OF 21 TO
33 KNOTS OR A COMBINATION OF HAZARDOUS SEAS AND WIND SPEEDS OF
21 TO 33 KNOTS ARE LIKELY TO PRODUCE HAZARDOUS WAVE CONDITIONS TO
SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-131-135-080030-
/O.EXP.KSEW.GL.W.0002.000000T0000Z-090107T1600Z/
/O.EXT.KSEW.SC.Y.0210.000000T0000Z-090108T0900Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
PUGET SOUND AND HOOD CANAL-
826 AM PST WED JAN 7 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM PST THURSDAY...
...GALE WARNING HAS EXPIRED...

THE GALE WARNING IS NO LONGER IN EFFECT. THE SMALL CRAFT ADVISORY
IS NOW IN EFFECT UNTIL 1 AM PST THURSDAY. FOR DETAILS PLEASE SEE
COASTAL WATERS FORECAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WIND SPEEDS OF 21 TO
33 KNOTS OR A COMBINATION OF HAZARDOUS SEAS AND WIND SPEEDS OF
21 TO 33 KNOTS ARE LIKELY TO PRODUCE HAZARDOUS WAVE CONDITIONS TO
SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ132-134-071730-
/O.CAN.KSEW.SC.Y.0210.000000T0000Z-090108T0500Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-ADMIRALTY INLET-
826 AM PST WED JAN 7 2009

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 


$$

PZZ133-080030-
/O.EXT.KSEW.SC.Y.0210.000000T0000Z-090108T0900Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
826 AM PST WED JAN 7 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM PST THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM PST
THURSDAY. 

FOR MORE DETAILS PLEASE SEE COASTAL WATERS FORECAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WIND SPEEDS OF 21 TO
33 KNOTS OR A COMBINATION OF HAZARDOUS SEAS AND WIND SPEEDS OF
21 TO 33 KNOTS ARE LIKELY TO PRODUCE HAZARDOUS WAVE CONDITIONS TO
SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ110-080030-
/O.CON.KSEW.RB.Y.0001.000000T0000Z-090108T1100Z/
GRAYS HARBOR BAR-
826 AM PST WED JAN 7 2009

...SMALL CRAFT ADVISORY FOR SEVERE BAR CONDITIONS REMAINS IN
EFFECT UNTIL 3 AM PST THURSDAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR CONDITIONS MEANS THAT WAVE
CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR
HARBOR ENTRANCES.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at Jan 5, 3:00 PM PST, 5 hours 46 minutes earlier.

Area forecast discussion, Jan 5, 3:00 PM PST, 5 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
300 PM PST MON JAN 5 2009

.SYNOPSIS...RAIN WILL DEVELOP TONIGHT AS WARMER AIR FLOWS INTO
WESTERN WASHINGTON. FREEZING LEVELS WILL RISE SIGNIFICANTLY AND
RAIN...HEAVY AT TIMES...WILL LAST INTO THURSDAY. THE MOUNTAINS WILL
RECEIVE HEAVY RAIN AND FLOODING IS POSSIBLE OVER MUCH OF WESTERN
WASHINGTON WEDNESDAY AND THURSDAY. THERE COULD BE A DRYING TREND AT
THE END OF THE WEEK.

&&

.SHORT TERM...HEAVY SNOW CONTINUES TO FALL IN THE MOUNTAINS THOUGH
IT SHOULD TAPER BY MORNING. SNOQUALMIE PASS HAS CHANGED TO RAIN OR A
RAIN/SNOW MIX BUT COULD EASILY CHANGE BACK TO SNOW OVERNIGHT.
ANOTHER FOOT OR SO OF SNOW IS LIKELY TONIGHT IN THE CASCADES.

NEXT PROBLEM IS HEAVY RAIN. STARTING ABOUT 18Z TUESDAY A WARM FRONT
WILL DRAPE ITSELF OVER WESTERN WASHINGTON AND NOT LEAVE THE AREA
UNTIL THURSDAY MORNING. THE RESULT WILL BE RAIN...HEAVY AT TIMES IN
THE MOUNTAINS...ALONG THE COAST...AND OVER THE SOUTHWEST INTERIOR
AND LOWER CHEHALIS VALLEY. AMOUNTS ARE DEFINITELY COPIOUS LOOKING.
MOUNTAINS WILL BE MOSTLY 5-10 INCHES WITH SOME SOUTHWEST FACING
SLOPES 15-20 INCHES. PERHAPS 6 INCHES WILL FALL ON THE COAST AND SW
INTERIOR. SEATTLE AREA COULD SEE 4 INCHES OVER THE TWO DAYS AND
NORTHERN LOWLAND AREAS WILL GET AN INCH OR TWO.

THIS SUMS TO A REAL FLOOD POTENTIAL...BOTH FOR RIVER FLOODING AND
URBAN AND SMALL STREAM FLOODING. UNLIKE SOME OF THE FALSE ALARMS OF
THE PREVIOUS TWO WEEKS...THIS FLOODING WILL BE DRIVEN BY HEAVY RAIN.
EVEN IF MODEL AMOUNTS TURN OUT TO BE TOO HIGH BY 50 PER CENT OR
SO...THERE WILL PROBABLY BE ENOUGH TO CAUSE SOME FLOODING. THE
MODELED AMOUNTS...AND THE AMOUNTS IN THE NWS GRIDS...ARE ENOUGH TO
CAUSE MAJOR FLOODING ON MANY RIVERS. WILL GO WITH A FLOOD WATCH FOR
PRACTICALLY EVERYWHERE.

SNOW LEVELS WILL RISE TO 7000 FEET IN THE OLYMPICS AND 5500 FEET IN
THE CASCADES...MEANING MOST OF THE PRECIPITATION WILL BE RAIN. HIGH
TEMPERATURES IN THE LOWLANDS WILL APPROACH 50 DEGREES EACH OF THE
NEXT THREE DAYS. IT MIGHT FEEL WARM IF NOT FOR ALL THE RAIN. BURKE

.LONG TERM...GFS AND EURO BOTH DRY THINGS OUT ON THURSDAY NIGHT AND
KEEP IT DRY FRIDAY. HAVE SOME CHANCE POPS IN THERE NOW BUT THE GFS
IN PARTICULAR HAS OFFSHORE SURFACE FLOW AND HIGH HEIGHTS...FRIDAY
COULD BE A WARMISH AND DRY DAY...WITH CONDITIONS CONTINUING INTO
SATURDAY. ON SATURDAY NIGHT BOTH THE EURO AND GFS SWING A SHORT WAVE
THROUGH FOR A CHANCE OF SHOWERS SUNDAY AND MONDAY. BURKE

&&

.AVALANCHE...FURTHER SIGNIFICANT WARMING AND HEAVY SNOW CHANGING TO
RAIN OR HEAVY WET SNOW TUESDAY WILL LOAD THE 2 TO 5 FEET OF SNOW
RECEIVED SINCE NEW YEAR'S...CAUSING THE AVALANCHE DANGER TO BECOME
EXTREME IN MANY AREAS ESPECIALLY ABOVE 4-5000 FEET...HENCE
BACKCOUNTRY TRAVEL SHOULD BE AVOIDED TUESDAY. KRAMER

&&

.AVIATION...ONSHORE FLOW CONTINUES THIS AFTERNOON AND IS LIMITING
CEILINGS OVER MOST AREAS TO AROUND 1500 TO 2500 FEET AND A FEW
SHOWERS. LITTLE CHANGE IN THE AIR FLOW IS EXPECTED OVERNIGHT...SO
WOULD EXPECT THIS TREND TO CONTINUE. SOME AREAS OF IFR SHOULD FORM
AS TEMPERATURES COOL AND RAIN BEGINS AGAIN LATER
TONIGHT...CONTINUING INTO TUESDAY AS THE NEXT WEATHER SYSTEM MOVES
INLAND. ANOTHER FRONTAL SYSTEM IS EXPECTED ON WEDNESDAY.

KSEA...LOW LEVEL ONSHORE FLOW CONTINUES WITH MVFR CEILINGS 1500 TO
2500 THIS EVENING. EXPECT CEILINGS 500 TO 1000 FT WITH VISIBILITY
3-5SM IN RAIN AFTER 10-12Z. LITTLE IMPROVEMENT TUESDAY AS MAIN
PORTION OF SYSTEM CROSSES W WA. SOUTH TO SOUTHWEST WINDS 10 TO 15
KNOTS WITH GUSTS TO 18 TO 25 KNOTS THIS EVENING...EASING TO 6 TO 10
KNOTS AFTER 09Z. PRANGE

&&

.MARINE...ONSHORE GRADIENTS EASE OVERNIGHT WITH WINDS DIMINISHING
MOST AREAS. SMALL CRAFT ADVISORY FOR WINDS REMAIN OVER THE COASTAL
WATERS AND UNTIL 06Z FOR THE ENTIRE STRAIT. WINDS INCREASING AGAIN
LATE IN THE DAY...TUESDAY AS ANOTHER STRONG FRONTAL SYSTEM
APPROACHES. GALES ARE POSSIBLE OVER THE COASTAL WATERS TUESDAY NIGHT
INTO WEDNESDAY WITH THIS SYSTEM. PRANGE

&&

.SEW WATCHES/WARNINGS/ADVISORIES...

WA...WINTER STORM WARNING MOUNTAINS THROUGH 6 AM TUESDAY.
AVALANCHE WARNING MOUNTAINS THROUGH TUESDAY.
FLOOD WATCH MOST OF WESTERN WASHINGTON TUESDAY NIGHT THROUGH FRIDAY.

PZ...SMALL CRAFT ADVISORY COAST AND ENTIRE STRAIT.
     SMALL CRAFT ADVISORY FOR ROUGH GRAYS HARBOR BAR.
     AVALANCHE WARNING

WEATHER.GOV/SEATTLE

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 5, 4:13 PM PSTSmall Craft AdvisorySEW22 hr
Jan 5, 10:37 PM PSTWinter Weather AdvisorySEW17 hr
Jan 6, 1:21 PM PSTWind AdvisorySEW14 hr

Nearby

Gale Warnings in Washington, 2009Every gale warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.